Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Galerkin approximations of abstract parabolic boundary value problems with rough boundary data--$ L\sb p$ theory


Author: I. Lasiecka
Journal: Math. Comp. 47 (1986), 55-75
MSC: Primary 65N30
MathSciNet review: 842123
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Galerkin approximations of an abstract parabolic boundary value problem with "rough" boundary data are considered. The optimal rates of convergence in $ {L_p}[0T;{L_2}(\Omega )]$ norms for $ {L_p}[0T;{L_2}(\Gamma )]$ boundary terms are derived.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N30

Retrieve articles in all journals with MSC: 65N30


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1986-0842123-X
PII: S 0025-5718(1986)0842123-X
Article copyright: © Copyright 1986 American Mathematical Society